On Some Growth Relations of Composite Integral Functions Represented By Central Index

Aseel Hameed Abedsadaa

Abstract


In the present paper, the growth rate of the central index of the composition of two integral functions in terms of the left and right factors are discussed.


Keywords


integral function, maximum absolute value ,central index

Full Text:

PDF

References


D. Chandra, M. Biswas and R. Mandal, " Growth estimations of entire functions on the basis of central index and (p,q)-order", IOSR Journal of mathematics, vol 12, Issue 5, pp.65-69, 2016.

O.P.Juneja, G.P.Kapoor, S.K.Bajpai," On the (p,q)-order and lower (p,q)- order of an entire function", J.Reine Angew. Math, vol.282,pp.53-67, 1976.

D.Sato, "On the rate of growth of entire functions of fast growth", Bull.Amer. Math. Soc,vol.69,pp.411-414, 1963.

A.P.Singh, "On Maximum term of composition of entire functions", proc

Nat.Acad.Sci. India,59(A),pp.103- 115, 1989.

G.Valiron ,"Lectures on the general theory of integral functions", Chelsea Publishing company, 1949.




DOI: http://dx.doi.org/10.23851/mjs.v30i1.377

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)